SciELO - Scientific Electronic Library Online

 
vol.140 número11Evaluación neuropsicológica en 129 pacientes chilenos con esclerosis múltiple recurrente remitente previo a inicio de fármacos inmunomoduladoresHidatidosis cardiaca: caso clínico índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

CRUZADO, Lizardo  e  VALLEJOS, César E. Priapism associated with risperidone use: Report of one case. Rev. méd. Chile [online]. 2012, vol.140, n.11, pp.1445-1448. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872012001100010.

Background: The use of drugs with α-adrenergic antagonistic effect is one of the most prominent etiologies of priapism. We report a 32-year-old schizophrenic male in treatment with risperidone who consulted in the emergency room for a painful priapism. A low flow priapism was diagnosed. Medical treatment was unsuccessful and the patient was subjected to a proximal corporo-spongiosal shunt (Quackels technique), with good results. The patient was discharged in good conditions.

Palavras-chave : Agents; Antipsychotic; Priapism; Risperidone.

        · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons